MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STEM SIZE 8 STD; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STEM SIZE 8 STD; CEMENTLESS FEMORAL STEM
Catalog Number 01.12.028
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 31 october 2017 the cleaning and packaging manager performed a visual inspection of the retrieved item and commented as follows: the returned packaging was analysed and it is confirmed that the packaging is scratched and the tip of the stem is out of the white mousse.This evidently occurred due to forces experienced during transportation.This is indicated to be correlated to the combination of the packaging configuration applied and the shorter length stems as they allow more degrees of freedom for movement within the package.Batch review performed on 13 november 2017.Lot 164549: (b)(4) items manufactured and released on 24 october 2016.Expiration date: 2021-10-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The stem was loose in the pack.The pack has a damage because of the impingement with the stem.A second implant was used to complete the surgery.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STEM SIZE 8 STD
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7040115
Report Number3005180920-2017-00675
Device Sequence Number1469601
Product Code LZO
UDI-Device Identifier07630030802096
UDI-Public07630030802096
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2021
Device Catalogue Number01.12.028
Device Lot Number164549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2017
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;